# SDR FDEA201612104377

- Difficulty date: December 10, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 65,752 hours, 15,406 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Part number: NRC6741503
- Part serial: 01866
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING BALANCE WEIGHTS FROM LT AILERON FOUND NUMEROUS WEIGHT ATTACH FITTINGS WITH CORROSION/PITTING.  REMOVED UNSERVICEABLE LT O/B AILERON AND INSTALLED SERVICEABLE LT O/B AILERON IN REF TO AMM 27-10-30-4 AND PERFORMED OPERATIONAL TEST AND RANGE OF MOVEMENT OF LT AILERON IN REF TO AMM 27-10-00-710-802, OPERATIONAL TEST AND RANGE MOVEMENT GOOD.
